MAUDE Adverse Event Report: ICU MEDICAL MICROCLAVE; ADMIN SET

ICU MEDICAL MICROCLAVE; ADMIN SET
Model Number 12519-01
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code Chemical Exposure (2570)
Date of Event 07/21/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device not returned.No additional information was provided by the initial reporter.A two year review of complaints database revealed no additional reports for 12519-01/similar problem.
 
Event or Problem Description
The 7 inch extension tubing leaked during injection during ct scan.Injection solution (ct material) splashed in patient's face.Patient was taken to ed for ct imaging.Attempt was made to obtain more information regarding the patient's status but was unsuccessful.

Brand Name
MICROCLAVE
Common Device Name
ADMIN SET
Manufacturer (Section D)
ICU MEDICAL
4455 atherton drive
salt lake city UT 84117
MDR Report Key6818028
Report Number2025816-2017-00188
Device Sequence Number18866261
Product Code FPA
UDI-Device Identifier00887709044524
UDI-Public887709044524
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K94119
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other,use
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/24/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number12519-01
Device Catalogue Number12519-01
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/01/2017
Initial Report FDA Received Date08/24/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1